Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Travelling wave solutions to a gradient system


Author: James F. Reineck
Journal: Trans. Amer. Math. Soc. 307 (1988), 535-544
MSC: Primary 35K57; Secondary 58E05
DOI: https://doi.org/10.1090/S0002-9947-1988-0940216-8
MathSciNet review: 940216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a system of reaction-diffusion equations where the nonlinearity is derived from a potential with certain restrictions, we use the Conley index and the connection matrix to show that there is a travelling wave solution connecting the maxima of the potential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K57, 58E05

Retrieve articles in all journals with MSC: 35K57, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0940216-8
Article copyright: © Copyright 1988 American Mathematical Society